# SDR ASAA1058113

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,026 hours, 3,347 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Popped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A FOUND NR 1 ENG IDG DELTA "P" INDICATOR POPPED.  ACCOMPLISHED FIM TASK 24 11 00 810 803.  NO FMC CDU FAULTS NOTED.  REMOVED POWER FROM A/C.  ACCOMPLISHED W/O 84112 REMOVED AND REPLACED IDG FILTERS.  INSTALLED POWER.  LEAK CHECK OPS CHECK GOOD.
